Accessibility navigation

Decay rate of iterated integrals of branched rough path

Boedihardjo, H. (2018) Decay rate of iterated integrals of branched rough path. Annales de l'Institut Henri Poincare (C) Analyse Non Linéaire, 35 (4). pp. 945-969. ISSN 0294-1449

Text - Accepted Version
· Available under License Creative Commons Attribution Non-commercial No Derivatives.
· Please see our End User Agreement before downloading.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.anihpc.2017.09.002


Iterated integrals of paths arise frequently in the study of the Taylor's expansion for controlled differential equations. We will prove a factorial decay estimate, conjectured by M. Gubinelli, for the iterated integrals of non-geometric rough paths. We will explain, with a counter example, why the conventional approach of using the neoclassical inequality fails. Our proof involves a concavity estimate for sums over rooted trees and a non-trivial extension of T. Lyons' proof in 1994 for the factorial decay of iterated Young's integrals.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:67377


Downloads per month over past year

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation